On One Minkowski–Radon Problem and Its Generalizations

Authors

  • V. V. Volchkov
  • I. M. Savost’yanova

Abstract

We study functions on a sphere with zero weighted means over the circles of fixed radius. A description of these functions is obtained in the form of series in special functions.

Published

25.10.2014

Issue

Section

Research articles

How to Cite

Volchkov, V. V., and I. M. Savost’yanova. “On One Minkowski–Radon Problem and Its Generalizations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 66, no. 10, Oct. 2014, pp. 1332–1347, https://umj.imath.kiev.ua/index.php/umj/article/view/2225.